# SDR DALA2024011200523

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N353DN
- Make and model: Airbus A321-211
- Aircraft serial: 8322
- Aircraft time: 16,502 hours, 7,156 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3053 2R DOOR ASSIST BOTTLE LOW. CORRECTIVE ACTION: SERVICED 2R DOOR ASSIST BOTTLE PER A321 AMM 52-22 OK FOR SERVICE. (5524856)
